Numbness And Tingling Post Ranitidin Drug Consumption?
, some days I often experience numbness and tingling on the lips. After keeping in mind lately I consume Ranitidine. does it have something to do with it? and if so is it dangerous or just a normal effect?
Hello, Thank you for the question.
Do you consume other foods or use certain products on the lips? Numbness and tingling on the lips can be caused by:
facial nerve disorders including Bell's palsy
Ranitidine is a class of H2 receptor blockers that works to reduce stomach acid. Lip cramps and tingling are not a side effect of using ranitidine. Allergic reactions due to ranitidine are also rare but do not rule out. You should consult with a doctor first. The doctor needs to ask about your complaint then examine you to determine the next treatment after ascertaining the cause. If this complaint is accompanied by a sagging face, sluggish talk, and weakness of the limbs, please you immediately visit the nearest hospital. In the meantime, you can stop using ranitidine if possible. Avoid using any product, especially that you have never used before on the lips.
I hope this helps.